We present a complete characterization of subdirectly irreducible MV-algebras with internal states (SMV-algebras). This allows us to classify subdirectly irreducible state morphism MV-algebras (SMMV-algebras) and describe single generators of the variety of SMMV-algebras, and show that we have a continuum of varieties of SMMV-algebras

Dvurecenskij, A., Kowalski, K., & Montagna, F. (2011). State Morphism MV-algebras. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 52(8), 1215-1228 [10.1016/j.ijar.2011.07.003].

State Morphism MV-algebras

MONTAGNA, FRANCO
2011

Abstract

We present a complete characterization of subdirectly irreducible MV-algebras with internal states (SMV-algebras). This allows us to classify subdirectly irreducible state morphism MV-algebras (SMMV-algebras) and describe single generators of the variety of SMMV-algebras, and show that we have a continuum of varieties of SMMV-algebras
Dvurecenskij, A., Kowalski, K., & Montagna, F. (2011). State Morphism MV-algebras. INTERNATIONAL JOURNAL OF APPROXIMATE REASONING, 52(8), 1215-1228 [10.1016/j.ijar.2011.07.003].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7140
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo